Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 2, Issue 4, Part F (2016)

On βg* closed sets in Topological Spaces

Author(s)
C Dhanapakyam, K Indirani
Abstract
The aim of this paper is to introduce the concept of βg*closed and open set and its closure and interior. Some of the fundamental properties of this set are studied. And some of their properties are also given.
Pages: 388-391  |  619 Views  13 Downloads
How to cite this article:
C Dhanapakyam, K Indirani. On βg* closed sets in Topological Spaces. Int J Appl Res 2016;2(4):388-391.
Call for book chapter
International Journal of Applied Research